Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ

Wyszukujesz frazę ""Cattani, Carlo"" wg kryterium: Autor


Tytuł :
New Type of Gegenbauer-Jacobi-Hermite Monogenic Polynomials and Associated Continuous Clifford Wavelet Transform: Some Monogenic Clifford Polynomials and Associated Wavelets
Autorzy :
Arfaoui, SabrineAff1, Aff3
Ben Mabrouk, AnouarAff1, Aff2, Aff3
Cattani, Carlo
Pokaż więcej
Źródło :
Acta Applicandae Mathematicae. 170(1):1-35
Czasopismo naukowe
Tytuł :
A collocation method via the quasi-affine biorthogonal systems for solving weakly singular type of Volterra-Fredholm integral equations
Autorzy :
Mohammad, Mutaz
Pokaż więcej
Źródło :
In New trends of numerical and analytical methods for engineering problems, Alexandria Engineering Journal August 2020 59(4):2181-2191
Czasopismo naukowe
Tytuł :
A new general fractional-order derivataive with Rabotnov fractional-exponential kernel applied to model the anomalous heat transfer
Autorzy :
Yang Xiao-Jun
Abdel-Aty Mahmoud
Cattani Carlo
Pokaż więcej
Temat :
power law Rabotnov fractional exponential function
general fractional-order derivataive
heat transfer
non-singular kernel
Mechanical engineering and machinery
TJ1-1570
Źródło :
Thermal Science, Vol 23, Iss 3 Part A, Pp 1677-1681 (2019)
Opis pliku :
electronic resource
Relacje :
https://doaj.org/toc/0354-9836
Dostęp URL :
https://doaj.org/article/c2a3f71180a44416adea7bc302357eae
Czasopismo naukowe
Tytuł :
An efficient numerical approach to solve a class of variable‐order fractional integro‐partial differential equations.
Autorzy :
Babaei, Afshin
Banihashemi, Seddigheh
Cattani, Carlo
Pokaż więcej
Temat :
FRACTIONAL differential equations
BOUNDARY value problems
INITIAL value problems
FINITE difference method
NUMERICAL solutions to differential equations
INTEGRO-differential equations
Źródło :
Numerical Methods for Partial Differential Equations; Jan2021, Vol. 37 Issue 1, p674-689, 16p
Czasopismo naukowe
Tytuł :
A new technique for solving the 1-D burgers equation
Autorzy :
Yang Xiaojun
Yang Yugui
Cattani Carlo
Zhu Mingzheng
Pokaż więcej
Temat :
analytic solution
Burgers equation
Adomian polynomials
decomposition-Sumudu-like-integral-transform method
Mechanical engineering and machinery
TJ1-1570
Źródło :
Thermal Science, Vol 21, Iss suppl. 1, Pp 129-136 (2017)
Opis pliku :
electronic resource
Relacje :
https://doaj.org/toc/0354-9836; https://doaj.org/toc/2334-7163
Dostęp URL :
https://doaj.org/article/2c51d895abf94cdfbfa6f8c813465bdf
Czasopismo naukowe
Tytuł :
About local fractional three-dimensional compressible Navier-Stokes equations in Cantor-type cylindrical co-ordinate system
Autorzy :
Gao Guo-Ping
Cattani Carlo
Yang Xiao-Jun
Pokaż więcej
Temat :
compressible Navier-Stokes equation
local fractional derivative
Cantor-type cylindrical co-ordinate method
Mechanical engineering and machinery
TJ1-1570
Źródło :
Thermal Science, Vol 20, Iss suppl. 3, Pp 847-851 (2016)
Opis pliku :
electronic resource
Relacje :
https://doaj.org/toc/0354-9836; https://doaj.org/toc/2334-7163
Dostęp URL :
https://doaj.org/article/4536d034263d4e1ea6a7447d16dae10c
Czasopismo naukowe
Tytuł :
On the Fractal Geometry of DNA by the Binary Image Analysis
Autorzy :
Cattani, Carlo
Pierro, Gaetano
Pokaż więcej
Źródło :
Bulletin of Mathematical Biology: A Journal Devoted to Research at the Junction of Computational, Theoretical and Experimental BiologyOfficial Journal of The Society for Mathematical Biology. September 2013 75(9):1544-1570
Czasopismo naukowe
Tytuł :
Harmonic wavelet approximation of random, fractal and high frequency signals
Autorzy :
Cattani, Carlo
Pokaż więcej
Źródło :
Telecommunication Systems: Modelling, Analysis, Design and Management. April 2010 43(3-4):207-217
Czasopismo naukowe
Tytuł :
Harmonic wavelet solution of Poisson's problem with a localized source
Autorzy :
Cattani, Carlo
Pokaż więcej
Temat :
Science (General)
Q1-390
Źródło :
Atti della Accademia Peloritana dei Pericolanti : Classe di Scienze Fisiche, Matematiche e Naturali, Vol LXXXVI, Iss 2, p c1a0802003 (2008)
Opis pliku :
electronic resource
Relacje :
https://doaj.org/toc/0365-0359; https://doaj.org/toc/1825-1242
Dostęp URL :
https://doaj.org/article/6e261d7ae70d4bafab551de90185cc83
Czasopismo naukowe
Tytuł :
Elastic wavelets and their application to problems of solitary wave propagation
Autorzy :
Cattani, Carlo
Rushchitsky, Jeremiah
Pokaż więcej
Temat :
Science (General)
Q1-390
Źródło :
Atti della Accademia Peloritana dei Pericolanti : Classe di Scienze Fisiche, Matematiche e Naturali, Vol LXXXVI, Iss 1, p c1a0801004 (2008)
Opis pliku :
electronic resource
Relacje :
https://doaj.org/toc/0365-0359; https://doaj.org/toc/1825-1242
Dostęp URL :
https://doaj.org/article/525da5e9800f4a2cac2ed6286847e011
Czasopismo naukowe

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies